It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 ... 14 15 16 17 18 19 20 21 22 23 24 ... 29Showing 361 - 380 of 580 for prednisone. (0.021 seconds)


... hyperpigmentation: my hands were darker than the rest of me, my knuckles especially. my upper arms looked dirty, and i developed dark freckles on my face. all unusual coloring went away as soon as i started taking prednisone. A lot of your symptoms sound like the same ones i had before i was diagnosed. The biggest thing for me was nausea - I could hardly bring myself to... (9 replies)
... It sounds like you are having side effects from prednisone or some other steroid. Maybe the dr will cut the dosage of your meds. Good luck! ... (5 replies)
... Weight gain is typically one of the side effects of steroids. I lost 30 pounds before I was diagnosed with hypopituitarism, and have gained 50 since I was put on Cortef. My endo recently decreased my Cortef (I now take 17.5 mg. per day) and some of the other hormones I have to take in the hope that I could lose weight. I have also started walking daily. Another alternative is... (1 replies)

Weight GAIN
Aug 27, 2007
... I have primary addisons, and have gained 25 pounds in 3 months (only in my case, that's a good thing). I'm still taking prednisone ( 5 mg), about to switch to cortisol so we'll see what happens. I've started exercising which I haven't been able to do in a year, and that makes me feel much better about my changing body. do you have a good endocrinologist in Florida? I'm... (6 replies)
... You need cortef or a steroid. Florinef only replaces the mineral corticorsteroids and is not all of what you need but a portion and maybe not even the portion that you need. Cortef or any form of generic hydrocortsone is more like what the body produces naturally and is "easier" on the body. It is a short acting steroid that will give your body some down time just like your... (10 replies)
... when i was diagnosed they started me off on intramuscular injections of hydrocortisone, and the next day i started taking prednisone and florinef orally. ... (10 replies)
... If you have Addison's you need more than Florinef. You need cortisol replacement in the form of Cortef or Prednisone. Once you get on this medication, your symptoms should improve rapidly. It sounds like your doctor doesn't know what s/he is doing. Florinef is only one piece of the puzzle. (10 replies)
... Also, cortef and hydrocortisone effect your bones less than some of the other longer acting steroids such as prednisone and deximethisone. Keep that in mind. ... (3 replies)
... I'm currently taking 5mg of prednisone a day. ... (8 replies)
... According to my endo, cortef also causes bone loss for the long term. (which I'm already showing signs of...grrr....) but to agree with everyone else - take your calcium supplments and vitamin d! I prefer cortef to prednisone - less immediately acting side effects. (7 replies)
... I guess i'm interested in hearing about people who have taken both (cortef / prednisone) and have a preference - although it sounds more and more like it will be personal trial and error. (7 replies)
... I have just been diagnosed with Addisons disease. My symptoms are severe fatigue, weakness, diarrah, muscle weakness and constant infections. I just had an adrenal Stim test two days ago but my doctor believes I deffinitly have addisons based on my other test resutls and says she will probably be starting me on prednisone. I am very scared. The doctor believes I ended up... (2 replies)
... my insuf. was supposedly caused by using prednisone for a few years... ... (0 replies)
... die. Guess I am doing too much...so have to give it a bit longer. I had prednisone for FMS several years ago...and that is what caused the adrenal insuffiency...which didn't show up until after I had my acdf 3 years ago... ... (7 replies)
... Thank you for your replies...I have secondary insuffiency.. caused by prednisone ....nasty stuff... Dr. had tried to wean me last Sept. He had me going down 5 mg. but it brought all of the symptoms right back. He said in Jan. ... (3 replies)
... yrs.....wow.. I was on prednisone for a few years several yrs. ago...but the pain meds. question...yikes. Still suffering from the back pain. ... (7 replies)
... It's usually steroids like Prednisone long term which can cause adrenal failure. It's hard to know without more info. ... (7 replies)
... Sage I am new here and don't know your history, so sorry if this question seems redundant but, how were you diagnosed with AI, and why is your endo trying to wean you off of the Cortef? I can understand why he is testing your sodium and potassium. With AI, one of the tell-tale signs of your adrenals not producing aldosterone is your body's inability to absorb sodium, thus... (2 replies)
... Thankx for the reply... yes, I've been told I need an antidepressant also!! I told them I WANT to do things I just CAN'T!! That is very different from depression! I am working with a new primary I am hoping she will help, but she looked cross eyed at me when I told her my cortisol levels were low. I am doing better now that I am on Prednisone. I need to have my potasium levels... (2 replies)
... Sorry for the repeat post... the first one didn't show up until way after I posted my second one... maybe it was my computer?? Sherri :)~ (1 replies)


Associated Tags: florinef, hydrocortisone, potassium

Pages: 1 ... 14 15 16 17 18 19 20 21 22 23 24 ... 29

All times are GMT -7. The time now is 05:53 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!